# SDR DALA2021042602394

- Difficulty date: April 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-211
- Aircraft serial: 388
- Aircraft time: 84,370 hours, 38,125 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frm 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 FOUR EA HOLES REQUIRE COLDWORKING ON DOOR STOP FITTING #3 FR66. CORRECTIVE ACTION: PERFORMED COLD EXPAND ON HOLES PER SRM A320 53 48 00, AND 53 41 12. (1789911)
